# SDR DALA1125999871

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB STATION 693-753 HAS CRACKS AND CORROSION THROUGHOUT PANEL.  FOUND ON FURTHER OPEN UP FOR FRAME 734 REPLACEMENT CARD 6C/176.  FABRICATED NEW CUSP WEB & RING DOUBLERS IAW BOEING DRAWING S609530019.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  WEIGHT OF DOUBLERS 15.6 OZ DELTA TOPPS  20-10-25.  INSTALLED ID TAG PER DELTA DSM900-5-01 NO 4.
